# SDR N6WA2015060803

- Difficulty date: June 8, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 26,652 hours, 18,010 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG.  PERFORMED GVI OF DOOR STRUCTURE & FOUND NO DEFECTS.  OPERATIONS CHECKED DOOR INDICATION SYS, NO DEFECTS NOTED IAW AMM 52-70-01.
